Matrix variate skew elliptically contoured distributions generalize several classes of important distributions. This paper defines and explores matrix variate skew elliptically contoured distributions. In particular, we discuss two stochastic representations of the matrix variate skew elliptically contoured distributions.
Zheng, Shimin; Zhang, Chunming; and Knisley, Jeff. 2013. Stochastic Representations of the Matrix Variate Skew Elliptically Contoured Distributions. Advances and Applications in Statistics. Vol.33(2). 83-98. http://www.pphmj.com/abstract/7557.htm ISSN: 0972-3617